Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Geodesic order types

Autor
Aichholzer, O.; Korman, M.; Pilz, A.; Vogtenhuber, B.
Tipus d'activitat
Article en revista
Revista
Algorithmica
Data de publicació
2014-09-01
Volum
70
Número
1
Pàgina inicial
112
Pàgina final
128
DOI
https://doi.org/10.1007/s00453-013-9818-8 Obrir en finestra nova
Projecte finançador
Puntos y grafos: puentes geométricos (IP04 en CRP Comb. of points sets, ComPoSe,EuroGIGA ESF)
Repositori
http://hdl.handle.net/2117/24060 Obrir en finestra nova
URL
http://link.springer.com/article/10.1007%2Fs00453-013-9818-8 Obrir en finestra nova
Resum
The geodesic between two points a and b in the interior of a simple polygon P is the shortest polygonal path inside P that connects a to b. It is thus the natural generalization of straight line segments on unconstrained point sets to polygonal environments. In this paper we use this extension to generalize the concept of the order type of a set of points in the Euclidean plane to geodesic order types. In particular, we show that, for any set S of points and an ordered subset of at least four po...
Citació
Aichholzer, O. [et al.]. Geodesic order types. "Algorithmica", 01 Setembre 2014, vol. 70, núm. 1, p. 112-128.
Paraules clau
Geodesic, Order types, PLANE, Pappus arrangement, Simple polygon, Stretchability

Participants

  • Aichholzer, Oswin  (autor)
  • Korman Cozzetti, Matias  (autor)
  • Pilz, Alexander  (autor)
  • Vogtenhuber, Birgit  (autor)